# SDR ASAA2016010715021

- Difficulty date: January 7, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 787 IS CRACKED BETWEEN S8L AND S9L.  ACFT GROUNDED. REPAIRED CABIN FRAME IAW T/C AD2006209-400-53-107, REV 00, DATED 11SEP15, FIG 2.
